When I was diagnosed last December I was a heavy set gal. Weighing about 254 lbs. A year later and I'm down to 196. I keep asking my doctor and he says not to worry that it's a Sprycel side effect. Anyone else have this issue. I'm not complaining it's just I worry sometimes that there might be something else going on. What do you think?
weightloss with Sprycel- is it normal?
Posted 30 December 2013 - 06:24 PM
I've only been taking Sprycel for a couple months, but I've noticed that my appetite is often very weak. More often than not, I eat out of habit rather than the hunger urge.
I wouldn't be too concerned about losing some weight with TKIs unless you're frail and underweight to begin with. Only if you begin to inexplicably GAIN weight should you be concerned. That means you may be gaining some water weight somewhere, which is a potentially dangerous side-effect of TKIs, depending on where the fluid is building, e.g., pleural effusion.
Posted 02 January 2014 - 12:34 PM
I've definitely noticed weight loss. When I started on TKIs about 16 months ago I was about 195 pounds. At one point I dropped down to around 170 which got me concerned. In retrospect but I think that had a lot to do with stress which impacted my appetite. Since then I've gained some back and hover between 180 - 185 pounds which is actually pretty close to my ideal body weight. So I wouldn't be too concerned unless you drop significantly below, or rise quickly above, your expected body weight.
1 user(s) are reading this topic
0 members, 1 guests, 0 anonymous users